# SDR FDEA201204261611

- Difficulty date: April 26, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 64,249 hours, 14,465 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E NR 10 SLAT TRACK CUT-OUT LOWER OTBD CORNER WITH CRACK AT STA XOS 661.  TRIMMED AND REPAIR CARRIED OUT IAW SRM 57-40-02, FIGURE 201, REPAIR 7, REV 49.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 114.
